Inequalities between the Kolmogorov and the Bernstein diameters in a Hilbert space
Matematičeskie zametki, Tome 25 (1979) no. 4, pp. 619-628
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_4_a14,
author = {S. V. Pukhov},
title = {Inequalities between the {Kolmogorov} and the {Bernstein} diameters in a {Hilbert} space},
journal = {Matemati\v{c}eskie zametki},
pages = {619--628},
year = {1979},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_4_a14/}
}
S. V. Pukhov. Inequalities between the Kolmogorov and the Bernstein diameters in a Hilbert space. Matematičeskie zametki, Tome 25 (1979) no. 4, pp. 619-628. http://geodesic.mathdoc.fr/item/MZM_1979_25_4_a14/